Vol. 12, No. 1 (2001)

K. Balachandran, R. Sakthivel and S. Marshal Anthoni: Controllability of quasilinear integrodifferential systems in Banach spaces, 1-

Paul Georgescu, Shinnosuke Oharu and Tadayasu Takahashi: An extended class of nonlinear groups and its applications to the generalized Kortweg-deVries equations, 11-

Tooru Sasahara: On Ricci curvature of CR-submanifolds with rank one totally real distribution, 47-

Masatoshi Fujii, Young Ok Kim and Masaru Tominaga:Operator inequalities related to the Heinz-Kato-Furuta inequality, 59-

Shin-ichi Nakamura:A note on uniqueness in an inverse problemfor a semilinear parabolic equation, 71-

Norihiko Narumiya and Hironori Shiga:On certain rational cuboid problems, 75-

Mitsunori Kanazawa, Takeshi Takahashi and Hisao Yoshihara: The group generated by automorphisms belonging to Galois points of the quartic surface, 89-

Nobuhiro Innami:Jacobi vector fields along geodesics in glued Riemannian manifolds, 101-